# SDR SWAA2019042431949

- Difficulty date: March 19, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STA 365 STR 27R HAS CORROSION JUST AFT OF STRINGER END FITTING.   R&R FITTING PER SRM.
